RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1988, Volume 24, Number 1, Pages 91–105 (Mi de6422)  

Partial Differential Equations

On the theory of equations of mixed type with discontinuous coefficients. II

M. G. Karatopraklieva

People's Republic of Bulgaria

Full text: PDF file (1581 kB)

English version:
Differential Equations, 1988, 24:1, 72–82

Bibliographic databases:
UDC: 517.956
Received: 09.07.1987

Citation: M. G. Karatopraklieva, “On the theory of equations of mixed type with discontinuous coefficients. II”, Differ. Uravn., 24:1 (1988), 91–105; Differ. Equ., 24:1 (1988), 72–82

Citation in format AMSBIB
\Bibitem{Kar88}
\by M.~G.~Karatopraklieva
\paper On the theory of equations of mixed type with discontinuous coefficients. II
\jour Differ. Uravn.
\yr 1988
\vol 24
\issue 1
\pages 91--105
\mathnet{http://mi.mathnet.ru/de6422}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=930159}
\transl
\jour Differ. Equ.
\yr 1988
\vol 24
\issue 1
\pages 72--82


Linking options:
  • http://mi.mathnet.ru/eng/de6422
  • http://mi.mathnet.ru/eng/de/v24/i1/p91

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers
  • Number of views:
    This page:39
    Full text:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019